# SDR USAA2013070300019

- Difficulty date: June 20, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C264934
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN RT KEELBEAM WEB BETWEEN BS620 TO BS630, RBBL6.5, 4" ABOVE LOWER SKIN.  REPAIRED RT KEELBEAM WEB BETWEEN BS620 TO BS630, RBBL 6.5 IAW EA 104852.
